How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Phil, MD Your Own Question
Dr. Phil, MD
Dr. Phil, MD, Board Certified Physician
Category: Medical
Satisfied Customers: 56566
Experience:  GP in the United States
55099014
Type Your Medical Question Here...
Dr. Phil, MD is online now

I have a persistent runny nose made worse by activity. Been

Resolved Question:

I have a persistent runny nose made worse by activity. Been going on for over 6 months and does not seem to be related to any allergies. I take 3 medications - quetiapine (antipsychotic), fluoxetine (Prozac) and ranitidine (antacid/acid production blocker because of the effects of quetiapine).
What's going on?
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. Phil, MD replied 1 year ago.
It could be related to the medswhat have you tried to treat it?
Customer: replied 1 year ago.
I have not tried medication to stop this because I'm not aware of, I guess, what would be congestant. This problem is not related to local pollen production or any particular weather, also I live in a rural location and the air is very clean.
Customer: replied 1 year ago.
...Be a congestant...
Expert:  Dr. Phil, MD replied 1 year ago.
Yes, but the anti histamine might still help and they are very benignI would try zyrtec or allegra firstsee if that helps
Customer: replied 1 year ago.
Ok, I'll give that a try.
Expert:  Dr. Phil, MD replied 1 year ago.
welcome :)let me know if you have other questions.if done for now, please leave a positive rating above the chat box so I can get credit for helping you todaywe only get credit for helping clients after positive feedbackyou can always reach me with "a question for Dr. Phil" in the medicine, cardiology or pharmacy categories if you have any other questionshere is my website if you need to reach me again:http://www.justanswer.com/medical/expert-irondoc/Thanks for using justanswer.com
Dr. Phil, MD, Board Certified Physician
Category: Medical
Satisfied Customers: 56566
Experience: GP in the United States
Dr. Phil, MD and 2 other Medical Specialists are ready to help you
Expert:  Dr.Amita replied 1 year ago.
Thanks for replying.She can use Loperamide .She should take 4mg initially and then take 2 mg after every loose stool.Dose should not be more than 16mg in a day.In addition do keep her well hydrated by giving electral .It is available in powder form and you may re-substitute it with water and give her frequently.